MathSciNet Relay Station
MathSciNet bibliographic data
MR2278457 (2007i:60129) 60K35 (82B43)
Hambly, Ben; Martin, James B. Heavy tails in last-passage percolation. Probab. Theory Related Fields 137 (2007), no. 1-2, 227–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement